# SDR 99ZZZX656

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N279DS
- Make and model: Israel 1125
- Aircraft serial: 040
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6740100
- Condition: Failed
- Location: Flap
- Component: Eemco
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM A LONG HIGH ALTITUDE FLIGHT, FLAPS DID NOT RESPOND TO DOWN COMMAND.  ON THE GROUND AFTER APPROX 20 MINUTES, THE CURRENT LIMITER WAS RESET AND FLAPS WORKED AS COMMANDED.  UPON RETURNING HOME, ALL FLAP ACTUATORS WERE COOLED TO TEMPERATURES BELOW FREEZING AND ABOVE CRUISE.  ONE ACTUATOR FAILED; THIS ACTUATOR HAD LESS THAN 10 FLIGHT HRS BETWEEN O/H AND FAILURE.  FURTHER INSPECTION OF FAILED ACTUATOR SHOWED A SEAL BETWEEN THE JACKSCREW AND GEARBOX DID NOT SEAL.  SUBMITTER SUSPECTED THIS SEAL FAILURE ALLOWED JACKSCREW LUBRICANT INTO GEARBOX DURING OVERHAUL AND RECOMMENDED LUBRICATION PROCEDURES GIVEN IN AIRCRAFT MM BE FOLLOWED DURING OVERHAUL.
